Volume 23, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homological stability of topological moduli spaces

Manuel Krannich

Geometry & Topology 23 (2019) 2397–2474
Bibliography
1 V I Arnold, Braids of algebraic functions and cohomologies of swallowtails, Uspehi Mat. Nauk 23 (1968) 247 MR0231828
2 V I Arnold, The cohomology ring of the colored braid group, Mat. Zametki 5 (1969) 227 MR0242196
3 C Berger, I Moerdijk, Resolution of coloured operads and rectification of homotopy algebras, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 31 MR2342815
4 S Betley, Twisted homology of symmetric groups, Proc. Amer. Math. Soc. 130 (2002) 3439 MR1918818
5 E Binz, H R Fischer, The manifold of embeddings of a closed manifold, from: "Differential geometric methods in mathematical physics" (editor H D Doebner), Lecture Notes in Phys. 139, Springer (1981) 310 MR613004
6 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
7 C F Bödigheimer, F R Cohen, R J Milgram, Truncated symmetric products and configuration spaces, Math. Z. 214 (1993) 179 MR1240884
8 C F Bödigheimer, F Cohen, L Taylor, On the homology of configuration spaces, Topology 28 (1989) 111 MR991102
9 S K Boldsen, Improved homological stability for the mapping class group with integral or twisted coefficients, Math. Z. 270 (2012) 297 MR2875835
10 F Cantero, M Palmer, On homological stability for configuration spaces on closed background manifolds, Doc. Math. 188 (2015) 753 MR3398727
11 K Casto, FIG–modules, orbit configuration spaces, and complex reflection groups, preprint (2016) arXiv:1608.06317
12 T Church, Homological stability for configuration spaces of manifolds, Invent. Math. 188 (2012) 465 MR2909770
13 T Church, J S Ellenberg, Homology of FI–modules, Geom. Topol. 21 (2017) 2373 MR3654111
14 T Church, J S Ellenberg, B Farb, FI–modules and stability for representations of symmetric groups, Duke Math. J. 164 (2015) 1833 MR3357185
15 T Church, J S Ellenberg, B Farb, R Nagpal, FI–modules over Noetherian rings, Geom. Topol. 18 (2014) 2951 MR3285226
16 T Church, B Farb, Representation theory and homological stability, Adv. Math. 245 (2013) 250 MR3084430
17 R L Cohen, I Madsen, Surfaces in a background space and the homology of mapping class groups, from: "Algebraic geometry, I: Seattle 2005" (editors D Abramovich, A Bertram, L Katzarkov, R Pandharipande, M Thaddeus), Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 43 MR2483932
18 D Crowley, J Sixt, Stably diffeomorphic manifolds and l2q+1([π]), Forum Math. 23 (2011) 483 MR2805192
19 R De Sapio, On (k1)–connected (2k+1)–manifolds, Math. Scand. 25 (1970) 181 MR0261614
20 W G Dwyer, Twisted homological stability for general linear groups, Ann. of Math. 111 (1980) 239 MR569072
21 C J Earle, J Eells, The diffeomorphism group of a compact Riemann surface, Bull. Amer. Math. Soc. 73 (1967) 557 MR212840
22 J Ebert, O Randal-Williams, Semisimplicial spaces, Algebr. Geom. Topol. 19 (2019) 2099
23 Z Fiedorowicz, M Stelzer, R M Vogt, Homotopy colimits of algebras over 𝒞at–operads and iterated loop spaces, Adv. Math. 248 (2013) 1089 MR3107537
24 B Fresse, Homotopy of operads and Grothendieck–Teichmüller groups, I : The algebraic theory and its topological background, 217, Amer. Math. Soc. (2017) MR3643404
25 N Friedrich, Homological stability of automorphism groups of quadratic modules and manifolds, Doc. Math. 22 (2017) 1729 MR3760514
26 W Fulton, J Harris, Representation theory, 129, Springer (1991) MR1153249
27 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, II, Ann. of Math. 186 (2017) 127 MR3665002
28 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, I, J. Amer. Math. Soc. 31 (2018) 215 MR3718454
29 W L Gan, L Li, Coinduction functor in representation stability theory, J. Lond. Math. Soc. 92 (2015) 689 MR3431657
30 G Gandini, N Wahl, Homological stability for automorphism groups of RAAGs, Algebr. Geom. Topol. 16 (2016) 2421 MR3546470
31 A Gramain, Le type d’homotopie du groupe des difféomorphismes d’une surface compacte, Ann. Sci. École Norm. Sup. 6 (1973) 53 MR0326773
32 D Grayson, Higher algebraic K–theory, II (after Daniel Quillen), from: "Algebraic K–theory" (editors A Dold, B Eckmann), Lecture Notes in Math. 551, Springer (1976) 217 MR0574096
33 M A Guest, A Kozlowsky, K Yamaguchi, Homological stability of oriented configuration spaces, J. Math. Kyoto Univ. 36 (1996) 809 MR1443749
34 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. 121 (1985) 215 MR786348
35 A Hatcher, K Vogtmann, Tethers and homology stability for surfaces, Algebr. Geom. Topol. 17 (2017) 1871 MR3677942
36 A Hatcher, N Wahl, Stabilization for mapping class groups of 3–manifolds, Duke Math. J. 155 (2010) 205 MR2736166
37 R Hepworth, Homological stability for families of Coxeter groups, Algebr. Geom. Topol. 16 (2016) 2779 MR3572348
38 N V Ivanov, On the homology stability for Teichmüller modular groups : closed surfaces and twisted coefficients, from: "Mapping class groups and moduli spaces of Riemann surfaces" (editors C F Bödigheimer, R M Hain), Contemp. Math. 150, Amer. Math. Soc. (1993) 149 MR1234264
39 R Jimenez Rolland, Representation stability for the cohomology of the moduli space gn, Algebr. Geom. Topol. 11 (2011) 3011 MR2869450
40 R Jiménez Rolland, On the cohomology of pure mapping class groups as FI–modules, J. Homotopy Relat. Struct. 10 (2015) 401 MR3385692
41 W van der Kallen, Homology stability for linear groups, Invent. Math. 60 (1980) 269 MR586429
42 A Kupers, Proving homological stability for homeomorphisms of manifolds, preprint (2015) arXiv:1510.02456
43 A Kupers, J Miller, En–cell attachments and a local-to-global principle for homological stability, Math. Ann. 370 (2018) 209 MR3747486
44 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
45 J P May, J Sigurdsson, Parametrized homotopy theory, 132, Amer. Math. Soc. (2006) MR2271789
46 D McDuff, Configuration spaces of positive and negative particles, Topology 14 (1975) 91 MR0358766
47 J Miller, M Palmer, A twisted homology fibration criterion and the twisted group-completion theorem, Q. J. Math. 66 (2015) 265 MR3356291
48 J Miller, J C H Wilson, Higher-order representation stability and ordered configuration spaces of manifolds, Geom. Topol. 23 (2019) 2519
49 B Mirzaii, W van der Kallen, Homology stability for unitary groups, Doc. Math. 7 (2002) 143 MR1911214
50 R S Palais, Local triviality of the restriction map for embeddings, Comment. Math. Helv. 34 (1960) 305 MR0123338
51 M Palmer, Homological stability for oriented configuration spaces, Trans. Amer. Math. Soc. 365 (2013) 3675 MR3042599
52 M Palmer, Twisted homological stability for configuration spaces, Homology Homotopy Appl. 20 (2018) 145 MR3806572
53 P Patzt, X Wu, Stability results for Houghton groups, Algebr. Geom. Topol. 16 (2016) 2365 MR3546468
54 N Perlmutter, Homological stability for the moduli spaces of products of spheres, Trans. Amer. Math. Soc. 368 (2016) 5197 MR3456177
55 N Perlmutter, Linking forms and stabilization of diffeomorphism groups of manifolds of dimension 4n + 1, J. Topol. 9 (2016) 552 MR3509973
56 D Petersen, A spectral sequence for stratified spaces and configuration spaces of points, Geom. Topol. 21 (2017) 2527 MR3654116
57 E Ramos, On the degree-wise coherence of FIG–modules, New York J. Math. 23 (2017) 873 MR3690235
58 O Randal-Williams, Homological stability for unordered configuration spaces, Q. J. Math. 64 (2013) 303 MR3032101
59 O Randal-Williams, Resolutions of moduli spaces and homological stability, J. Eur. Math. Soc. 18 (2016) 1 MR3438379
60 O Randal-Williams, Cohomology of automorphism groups of free groups with twisted coefficients, Selecta Math. 24 (2018) 1453 MR3782426
61 O Randal-Williams, N Wahl, Homological stability for automorphism groups, Adv. Math. 318 (2017) 534 MR3689750
62 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
63 S V Sam, A Snowden, Representations of categories of G–maps, J. Reine Angew. Math. 750 (2019) 197 MR3943321
64 C Schlichtkrull, M Solberg, Braided injections and double loop spaces, Trans. Amer. Math. Soc. 368 (2016) 7305 MR3471092
65 G Segal, Configuration-spaces and iterated loop-spaces, Invent. Math. 21 (1973) 213 MR0331377
66 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
67 G Segal, The topology of spaces of rational functions, Acta Math. 143 (1979) 39
68 A Soulié, The Long–Moody construction and polynomial functors, Ann. Inst. Fourier (Grenoble) (2019)
69 M Szymik, N Wahl, The homology of the Higman–Thompson groups, Invent. Math. 216 (2019) 445 MR3953508
70 U Tillmann, Homology stability for symmetric diffeomorphism and mapping class groups, Math. Proc. Cambridge Philos. Soc. 160 (2016) 121 MR3432333
71 P Tosteson, Lattice spectral sequences and cohomology of configuration spaces, preprint (2016) arXiv:1612.06034
72 B Totaro, Configuration spaces of algebraic varieties, Topology 35 (1996) 1057 MR1404924
73 A A Voronov, The Swiss-cheese operad, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 365 MR1718089
74 N Wahl, Homological stability for the mapping class groups of non-orientable surfaces, Invent. Math. 171 (2008) 389 MR2367024
75 C T C Wall, Classification problems in differential topology, VI : Classification of (s1)–connected (2s+1)–manifolds, Topology 6 (1967) 273 MR0216510
76 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508